How to reduce the intensity of LachesisI took lachesis 1m 15 years ago. It was the right remedy, but way too strong. It did clear the disease profile after a few years and the strong vibrations did subside over time. Two years ago, my old childhood disease pattern has been dislodged since this remedy is still vibrating in my system. I had horrible aggrivation and felt very strong vibrations just like when I first took this remedy. The symptoms of this old disease pattern are clearing according to the direction of cure, but the intensity is too much. I just want to dial down the intensity and allow the remedy to continue pushing the disease out. I should have never been given a 1m since I am extremely sensitive, but my homeopath at the time didn't want to antidote me. Is there any way to dial down the intensity after all these years?
Iquirfeeg on 2017-05-28
A homeopathic remedy is not a planting of vibration in the system. It is a dynamic stimulation to the sum total of physiological which again is a dynamic mechanism. So a remedy won't remain in the system forever.
♥ kadwa last yearYou need to have your case retaken and remedy prescribed on current symptoms. You should probably also start with
A more diluted potency of 30c since you are sensitive.
30c 2 drops or 2 pills dissolved in cup of water
And then one tsp out of that in another cup of water
And you take one tsp out of the second cup.
♥ simone717 last yearThank you. If it's the return of old syptoms that are clearing on their own, am I supposed to interfere by taking a remedy? I'm scared to take another dose of lachesis in case it adds more fuel to the fire. 3 of 5 symptoms in this disease profile have cleared. I'm just getting worn out from the intensity.
Iquirfeeg last yearHi.
This is not from taking lach years ago.
1. This is new and you may need lach again or you may need a total different remedy after your case has been taken.
2. You are sensitive so whatever remedy you take should probably
Be a very diluted test dose of a 30c to gauge your reaction.
♥ simone717 last yearHi.
If you look thru the forum and see the questions that dr thoufeeque asks?
That is a basic template of general information
That a homeopath needs to know to choose
A match to your state.
In your case one needs history of health-
And detail of what exactly are vibrations?
Muscle tremors, nerve twitches? Also when energy is not flowing smooth up and down the spine, this can feel
Like your body and aura /energy field around the body is vibrating-
Shaking etc- liver issues can also feel like
Blows or random pains all over the body .
♥ simone717 last yearYes! It feels like my body and aura/energy field are vibrating. And it feels like it is flowing up and down the spine. What would cause this and what can be done? Thank you so much for taking the time to respond.
Iquirfeeg last yearYou could have a pinched nerve or tense muscles or
A herniated disc.. or ??? You should see the
Md and get a check up- and if needed get
An MRI - get real facts first so you know the cause.
♥ simone717 last yearLachasis even though right for a patient,can set mental symptoms for ever.Patients with TB and other alarming miasm in family history,can be poisoned with this remedy.Internal vibrations indicating toxic condition and Endocrines problem.
♥ Dr Tahira last yearThank you. Actually the mental symptoms were the first to clear and haven't come back. The disturbance has moved from the mental to the emtional to the physical plane. Symptoms are only physical now, but I just want it to be more gentle. I definitely do not want to take any more of this remedy.
As far as the earlier post about the spine, I do think that when the energy of the spine is flowing it will lessen the vibrations and aggrivation.
What do you think? Thanks so much to all who have responded.
Iquirfeeg last year
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.